MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-G-416
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's left knee was revised due to dissociation of the insert from the baseplate.Patient reported a fall 3 months prior.At the time of revision, the liner was protruding out of the joint (skin was distended but not broken).Intra-operatively, the locking wire was noted to be broken.The liner was revised.Rep can provide pictures and the device is available for return, otherwise rep confirmed that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
New new information.
 
Additional Manufacturer Narrative
Corrected data: manufacturing and expiration dates.An event regarding disassociation involving a triathlon insert was reported.The event was confirmed via evaluation of the returned device.Method & results: -product evaluation and results: visual inspection of the returned device indicated evidence of severe wear on the articulating surface of the poly insert.Yellow discoloration is also present.Damage near the locking mechanism, consistent with contact with explantation tooling, can also be seen.Materials analysis: examination by engineer indicated common damage modes of uhmwpe present on the returned device.Explantation damage was also observed on the insert.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's left knee was revised due to dissociation of the insert from the baseplate.Visual inspection of the returned device indicated evidence of severe wear on the articulating surface of the poly insert.Yellow discoloration is also present.Damage near the locking mechanism, consistent with contact with explantation tooling, can also be seen.Examination by engineer indicated common damage modes of uhmwpe present on the returned device.Explantation damage was also observed on the insert.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24207997
Report Number0002249697-2026-00068
Device Sequence Number20211053
Product Code MBH
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number5532-G-416
Device Lot NumberMMN88N
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale